# SDR A6WA201745203

- Difficulty date: August 6, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14303535
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP VANE HAS A CHAFE AT THE I/B STOP.  REPLACED FLAP VANE LEADING EDGE IAW SRM 51-42-13.
